Volume 21, issue 2 (2021)

Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moduli spaces of Hecke modifications for rational and elliptic curves
543

David Boozer

An additivity theorem for cobordism categories
601

Wolfgang Steimle

Magnitude homology of geodesic metric spaces with an upper curvature bound
647

Yasuhiko Asao

On Legendrian products and twist spuns
665

Georgios Dimitroglou Rizell and Roman Golovko

Generalized Dehn twists on surfaces and homology cylinders
697

Yusuke Kuno and Gwénaël Massuyeau

Connectedness properties and splittings of groups with isolated flats
755

G Christopher Hruska and Kim Ruane

Combinatorial parametrised spectra
801

Vincent Braunack-Mayer

Minimal genus problem for $T^{2}$–bundles over surfaces
893

Reito Nakashima

Strict algebraic models for rational parametrised spectra, I
917

Vincent Braunack-Mayer

Spherical complexities with applications to closed geodesics
1021

Stephan Mescher

Publication of this issue is now complete.